MathSciNet Relay Station
MathSciNet bibliographic data
MR2167801 60C05 (60F99)
Pavlov, Yu. L. Limit theorems for the sizes of trees in a random unlabeled forest. (Russian) Diskret. Mat. 17 (2005), no. 2, 70--86; translation in Discrete Math. Appl. 15 (2005), no. 2, 153–170
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement